# SDR USAA011273

- Difficulty date: September 28, 2001
- Submitted: October 25, 2001
- Operation: Air carrier
- Aircraft: N577US
- Make and model: Boeing 737301
- Aircraft serial: 23742
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Bent
- Location: Fuselage
- Part time: 44,029 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND STRAP BENT AND GOUGED, BS 178 BL 0 WL 181.5.  FABRICATED REPLACEMENT STRAP AND INSTALLED.  (M)
